# SDR 2007UALA00700

- Difficulty date: March 8, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 65,132 hours, 7,428 cycles
- Engine: Pwa PW4056
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Unknown
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WON'T RETRACT; RTFL & LANDED UNDER AMBER ALERT.  REPLACED RT BODY TILT ACTUATOR.  CYCLED GEAR, OP CHECKED OK.
